# SDR AWXA960330

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Part time: 43,986 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 1195 - AIR TURNBACK FOR ENGINE NR 2 OVERTEMP.  REMOVED AND REPLACED ENGINE NR 2 FOR HIGH EGT.    PART TOTAL CYCLES:  33,896.  (X)
